# SDR CALA2022090502272

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737
- Aircraft serial: 30126
- Aircraft time: 56,157 hours, 22,978 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: NA
- Condition: Damaged
- Location: Eng #2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOUND #2 ENGINE HYDRAULIC LINE PRESSURE( SMALLER OF THE 2) LINE SPINS GOING INTO PYLON FOUND QUICK DISCONNECT AT PYLON WAS DAMAGES. REMOVED AND REPLACED #2 ENGINE HYDRAULIC PRESSURE LINE.
